# SDR CA150806001

- Difficulty date: July 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,468 hours
- Engine: Pwc PT6C67C
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Connector
- Condition: Misinstalled
- Location: Fire Bottle
- Component: Fire Bottle
- Component part number: 3G2620V00131
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE FIRE BOTTLE WAS REMOVED FOR REPLACEMENT, IT WAS FOUND THAT THE SHORTING SPRING WAS LEFT INSERTED IN THE CONNECTOR WHEN THE BOTTLE WAS INSTALLED. THIS SPRING COULD HAVE PREVENTED THE PROPER FIRING OF THE BOTTLE HAD THE NEED AROSE FOR IT.  INSPECTION OF THE OTHER FIRE BOTTLE CONNECTOR. NO FAULTS FOUND.   NOTE: THE AMM TASK DOES NOT SPECIFY TO REMOVE THE SHORTING SPRING BEFORE INSTALLING ON AIRCRAFT.
